# SDR QMLA2019010719005

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N901NM
- Make and model: Bell 407
- Aircraft serial: 54649
- Aircraft time: 965 hours, 3,340 cycles
- Engine: Allsn 250C47B
- Engine time: 965 hours, 2,739 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M25010672
- Part serial: 848835
- Condition: Making Metal
- Part time: 965 hours, 2,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT DURING CRUSE FLIGHT, FOUND MULTIPLE CHIPS ON BOTH UPPER AND LOWER DETECTORS AFTER LANDING.
